Journal Report

CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS

Download PDF
Journal Information
Journal Title
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
Publisher
SPRINGER HEIDELBERG
ISSN
0944-2669
E-ISSN
1432-0835
Database
Clarivate
Domain
Physical Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Normalized solutions to a cooperative system of nonlinear Schrödinger equations with potentials
Shijie Qi, Wenming Zou
2026-10-23 Vol. 65 Issue 11
Mathematical analysis of topological defects in the Georgi–Machacek model
Xiaosen Han, Guoli Sun
2026-10-16 Vol. 65 Issue 11
Floating bodies and duality in spaces of constant curvature
Florian Besau, Elisabeth M. Werner
2026-10 Vol. 65 Issue 10
Stable Gaussian minimal bubbles
Steven Heilman
2026-10 Vol. 65 Issue 10
Finite and infinite peak solutions to the p-Laplace equation in $$\mathbb {R}^{n}$$
Xinyue Zhang
2026-10 Vol. 65 Issue 10
Adiabatic Klein–Gordon dynamics for the renormalized Nelson model
Morris Brooks, David Mitrouskas
2026-10 Vol. 65 Issue 10
Critical quasilinear elliptic systems with convex subcritical perturbations
Elisandra Gloss, Bruno Ribeiro, Artur Jorge Marinho et al.
2026-9-29 Vol. 65 Issue 10
Regularity for fully nonlinear elliptic equations in generalized Orlicz spaces
Sun-Sig Byun, Jeongmin Han, Mikyoung Lee
2026-9-27 Vol. 65 Issue 10
On the geometry of rate-independent droplet evolution
William M. Feldman, Inwon C. Kim, Norbert Požár
2026-9-27 Vol. 65 Issue 10
Equivalent characterizations and their applications of solvability of $$L^p$$ Poisson–Robin(-regularity) problems on rough domains
Xuelian Fu, Dachun Yang, Sibei Yang
2026-9-22 Vol. 65 Issue 10
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 28, 2026 10:46